HGH + TB 500 Road To Self Recovery

Page 2 of 2 First 12

  1. That's good glade to hear your doing better. I got off ny tb 500 was doing a bit better on it but then went for some deep tissue massage therapy on my groin and legs and now I have tingling sensations from my knees down and pain in my heels and feet. Got blood tests done and came back good didn't tell them I was o. Tb 500 and I really don't know what's going on. This tingling feeling is horrible and painful at times . I really don't know what to think now !. Very worried maybe got a bad bottle of tb 500! I'm on my anti-inflammatory pills now but i can't hadle this feeling in my legs? And feet if anyone can think of why and what might be happening would b much appreciated .

  2. I know this is random but since Im new here and cant start a new post Im hoping someone can shed some light on this topic. Im also taking hgh, tb500 and bcp for my tendonitis. I dont take anything for the pain expect I smoke a joint before bed to help with pain and sleep. Heres the catch, I just recently read somewhere that THC raises Somatostatin and Incresed levels of Somatostatin can inhibit GH release after injection. Anyone know if this is true?



Similar Forum Threads

  1. The Road To Recovery: Cissus, Anabolic Pump, and a Bad Shoulder
    By rolandajoint in forum Supplement Logs
    Replies: 2
    Last Post: 08-25-2008, 10:54 PM
  2. Alpha Drive XL™ and My road to recovery Log
    By Jayhawkk in forum Supplement Logs
    Replies: 57
    Last Post: 09-11-2006, 11:03 PM
  3. Cuffs' Road To Recovery...Let The Healing Begin!
    By Cuffs in forum General Chat
    Replies: 116
    Last Post: 09-04-2005, 01:06 AM
Log in
Log in